# SDR ABXA070202

- Difficulty date: June 12, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47148
- Aircraft time: 49,663 hours, 66,563 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S2914913
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK CRACKED AND CORRODED AT STA 389, LEFT BUTT LINE 44.  REPAIRED TRACK IAW DC9 SRM.
